# SDR YENA2024121601560

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 41,089 hours, 13,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1334, SJU-MCO. 'SEE ATTACHED ODOR REPORTING FORM. AT GATE, FA'S REPORTED BURNING RUBBER ODOR, IT DISAPPATED WITH IN A FEW MIN. IN FLIGHT, CLIMBING THRU APPROX FL 200 CUSTOMERS WERE COMPLAINING OF BURNING RUBBER SMELL IN ROWS 28-30. ODOR ISOLATION GUIDE FOLLOWED AND PACK 2 WAS IDENTIFIED AS SOURCE OF ODOR; "COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10, AMBIENT AIR ODOR PER TSM 05-50-00-810-085B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE."
